I had a tumor on my right ovary,the size of a basketball. I had it removed all ok so I thought. Then started having pain in left side after they removed the tube on the left side and removed everything on right side and uterus. So now my eggs keep dropping on left side and are creating cysts on my ovary. So they put me on Northindrone. Well the first one they put me on I think it was .5MG my hair feel out. So they lowered it to the .35 MG. the hair loss seemed to be better. But it seems like all of a sudden my hairs falling out in chunks. I just so tired of all this wish they just take me off of everything all together. Should I bother the doctor about the hair loss I have a appt. next month should I wait. I don't want to be a complainer. Thanks Megan.
1, 5 gram pill of Biotin a day can help to regrow hair. I don't know if it can help in your situation if a medicine is causing the hair loss. If you take the Biotin, you should see results within 3-to-6 months. (Pls. don't dye your hair as this can cause hair loss as well.) Best wishes, C.E.
- Jolivette Information for Consumers
- Jolivette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jolivette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2013 • 1 answer
Posted 16 Nov 2013 • 1 answer
Posted 22 Jan 2015 • 1 answer
I just stopped taking Jolivette for birth control less than a week ago. Last night I pasted out and?
Posted 30 Jul 2015 • 1 answer
Taking Jolivette, just started 4 days ago and I took it 9 hours late yesterday, so now I'm spotting?
Posted 17 Aug 2015 • 1 answer